# SDR CALA2025032703241

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 52,475 hours, 18,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14C EMERGENCY PATH LIGHT WIRE REPLACED EMERGENCY LIGHT HOUSING AND OP CHECKED PATH LIGHTING.
